# SDR N6WA2018030400001

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 32,418 hours, 22,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM,  LT AND RT SIDES ARE CRACKED.  R & R THE BS 280 FLOORBEAM IAW SRM 51-42-06, & 51-42-23.
